# SDR SWAA012756

- Difficulty date: October 7, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 53,486 hours, 53,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Rh W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND VERTICAL STIFFENER CRACKED .25 INCH AT BS 663, RBL 6.0.                             REPAIRED STIFFENER PER SWA RA 1-357-2673.
